# SDR REXA2016101601930

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,890 hours, 21,382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AT BELOW 1000FT AFTER TAKEOFF.   PERFORMED QRH. RETURN TO DEPARTURE. INTERROGATED PSEU AND FOUND CODE FOR LT MLG S20 LG UPLOCK FAR. ACCOMPLISHED FUNCTIONAL CHECK OF EXT AND RETRACTION SYSTEM. DUPLICATED MESSAGE ON RETRACTION.  FOUND S20.O26 OUT OF RIG. ADJUSTED S20 IAW AMM 32-32-05-400-801.  FUNCTIONAL TESTED NUMEROUS TIMES IAW 32-30-00-720-801 WITH NO FAULTS OR GEAR DISAGREE.  PSEU MEMORY RESET.
